# SDR SWIA201023973

- Difficulty date: April 4, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 17,035 hours, 14,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING LEVEL EMERGENCY LIGHT INOP.  (FLT 6715)  RESEATED LIGHT BULB.
